EconPapers    
Economics at your fingertips  
 

The Stationary Marginal Distribution of a Threshold AR(1) Process

Wilfried Loges

Journal of Time Series Analysis, 2004, vol. 25, issue 1, 103-125

Abstract: An explicit analytic solution for the stationary marginal distribution of a simple threshold autoregressive process is given. Furthermore, closed form expressions for all moments of the process are presented. The derivation is based on the use of the Frobenius–Perron operator.

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2004.00339.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:25:y:2004:i:1:p:103-125

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:25:y:2004:i:1:p:103-125